MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; TRAUMA HUMERAL BODIES WITH LOCKING SCREW SHORT

LIMACORPORATE S.P.A. SMR SHOULDER; TRAUMA HUMERAL BODIES WITH LOCKING SCREW SHORT
Model Number HUMERAL BODY
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 03/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Checking the manufacturing charts of the involved lot #1601336, no pre-existing anomaly was found on the 3 devices manufactured with the same lot # - ster.This is the first and only complaint received on that lot #.We submit a final mdr when the investigation is complete.
 
Event or Problem Description
Shoulder revision surgery of a smr anatomic hemi prosthesis performed on (b)(6)2025, due to poor bone quality.This is a second stage revision surgery: it was reported that the patient had a prior anatomic shoulder with a cemented 3-pegged poly glenoid (product code and lot # unknown).The patient was revised and the cemented poly glenoid was removed (date of the surgery unknown).The glenoid was packed with a bone graft and left to heal for the second stage revision.At the time, an anatomic humeral body and a humeral head were implanted, and the patient was left with the hemi prosthesis.Upon inspection of the glenoid on the surgery of (b)(6) 2025, the bone quality was deemed too poor to proceed to a reverse baseplate.The following devices were explanted: · smr trauma humeral body # short (product code 1350.15.030, lot #1601336 - ster.(b)(4)).· smr humeral head d.44 h.14mm (product code 1321.09.441, lot #2014027 - ster.(b)(4)).· neutral adaptor taper standard (product code 1330.15.270, lot #2014099 - ster.(b)(4)).The same size components were put back in and the patient will have a hemi for the foreseeable future.Patient is a female, 81 years old.Poor bone quality reported.Event happened in the us.

Brand Name
SMR SHOULDER
Common Device Name
TRAUMA HUMERAL BODIES WITH LOCKING SCREW SHORT
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key21993924
Report Number3008021110-2025-00054
Device Sequence Number14518874
Product Code HSD
UDI-Device Identifier08033390002028
UDI-Public08033390002028
Combination Product (Y/N)N
PMA/510(K) Number
K100858
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberHUMERAL BODY
Device Catalogue Number1350.15.030
Device Lot Number1601336
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown